# SDR SWAA2022052397178

- Difficulty date: April 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD LOCATED ON BS 328 AT LEVEL OF FLOOR STRUCTURE RBL 64 WL 208.1 FWD GALLEY AREA 2022 211502 / [01] TOOL USED ULTRASONIC EQUIPMENT PN: 35DL; SN: 091419910; DUE DATE: 26 JAN 23.;[02] REPLACED INNER CHORD AND FASTENERS LOCATED ON BS 259 TO BS 360 AT LEVEL OF FLOOR STRUCTURE RBL 64 WL 208.1 FWD GALLEY AREA; PART NUMBER USED SWA 654A0004-134 PO 2022-128996 IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG:141A8310 SHEET 25 REV:
